# SDR SWAA2018080824118

- Difficulty date: June 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 21,619 hours, 9,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Module
- Part number: 6937317300
- Part serial: F07768
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, B SYSTEM NR 2 ENGINE LOW PRESSURE LIGHT ILLUMINATED.  R&R OVERHEAD P5-8 CONTROL MODULE PER MM.
